# SDR GTIA2015030701527

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 34,999 hours, 16,555 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unsecure
- Location: Row 3 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL DOWN IN ROW 3 DEF REPACKED O2 MASK ASSY IAW AMM: 35-21-43,  O2 CONTAINER OK FOR CONTINUED OPS.  PERFORMED OPS CHECK OF PAX O2 ASSY.  MANUAL CHECK RELEASE  IAW AMM: 35-23-00 ALL CHECKS GOOD AT THIS TIME.
